Search Results

There are 7836 results for: content related to: A Brief Survey of Modern Optimization for Statisticians

  1. Akaike's Information Criterion, Cp and Estimators of Loss for Elliptically Symmetric Distributions

    International Statistical Review

    Volume 82, Issue 3, December 2014, Pages: 422–439, Aurélie Boisbunon, Stéphane Canu, Dominique Fourdrinier, William Strawderman and Martin T. Wells

    Article first published online : 18 AUG 2014, DOI: 10.1111/insr.12052

  2. Combining Statistical Evidence

    International Statistical Review

    Volume 82, Issue 2, August 2014, Pages: 214–242, Elena Kulinskaya, Stephan Morgenthaler and Robert G. Staudte

    Article first published online : 4 FEB 2014, DOI: 10.1111/insr.12037

  3. You have free access to this content
    Varying Coefficient Regression Models: A Review and New Developments

    International Statistical Review

    Volume 83, Issue 1, April 2015, Pages: 36–64, Byeong U. Park, Enno Mammen, Young K. Lee and Eun Ryung Lee

    Article first published online : 17 DEC 2013, DOI: 10.1111/insr.12029

  4. A Review and Comparison of Bandwidth Selection Methods for Kernel Regression

    International Statistical Review

    Volume 82, Issue 2, August 2014, Pages: 243–274, Max Köhler, Anja Schindler and Stefan Sperlich

    Article first published online : 8 MAY 2014, DOI: 10.1111/insr.12039

  5. You have free access to this content
    Asymptotics for Autocovariances and Integrated Periodograms for Linear Processes Observed at Lower Frequencies

    International Statistical Review

    Volume 82, Issue 1, April 2014, Pages: 123–140, Tobias Niebuhr and Jens-Peter Kreiss

    Article first published online : 27 NOV 2013, DOI: 10.1111/insr.12019

  6. Local Powers of Optimal One-sample and Multi-sample Tests for the Concentration of Fisher-von Mises-Langevin Distributions

    International Statistical Review

    Volume 82, Issue 3, December 2014, Pages: 440–456, Christophe Ley and Thomas Verdebout

    Article first published online : 29 MAY 2014, DOI: 10.1111/insr.12047

  7. A Unifying Framework for Marginalised Random-Intercept Models of Correlated Binary Outcomes

    International Statistical Review

    Volume 82, Issue 2, August 2014, Pages: 275–295, Bruce J. Swihart, Brian S. Caffo and Ciprian M. Crainiceanu

    Article first published online : 20 DEC 2013, DOI: 10.1111/insr.12035

  8. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Article first published online : 11 MAR 2014, DOI: 10.1002/mma.2997

  9. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Article first published online : 10 APR 2012, DOI: 10.1002/mma.1602

  10. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Article first published online : 7 FEB 2014, DOI: 10.1002/mma.3094

  11. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Article first published online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  12. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Article first published online : 5 JUN 2013, DOI: 10.1002/mma.2784

  13. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Article first published online : 30 DEC 2011, DOI: 10.1002/mma.1583

  14. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Article first published online : 12 SEP 2012, DOI: 10.1002/mma.2685

  15. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Article first published online : 20 JUN 2012, DOI: 10.1002/mma.2553

  16. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Article first published online : 29 DEC 2011, DOI: 10.1002/mma.1558

  17. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Article first published online : 11 JUN 2012, DOI: 10.1002/mma.2546

  18. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Article first published online : 14 FEB 2012, DOI: 10.1002/rnc.2785

  19. A Beale–Kato–Majda criterion for the 3D viscous magnetohydrodynamic equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 701–707, Xinguang Yang and Yuming Qin

    Article first published online : 3 MAR 2014, DOI: 10.1002/mma.3101

  20. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2820